Friday, July 24, 2009

Two Down

It's 4 30 AM and I just got hooked up to two more grams of magnesium. It's going up but it's only 1.9 and the doctors want at least 2 in my blood count. Two of what I'm not sure. No nausea last night and I slept pretty well. I'm having some swelling, especially on my left side. My night nurse, Katie, will let the docs know and maybe they can decrease the fluid rate. I assured her that it is not an issue for me but she said she'd talk to them anyway. I'd rather be swollen than have Cytoxan build up in my body. She said she'd print up my counts for me but she hasn't come back yet.

It's now 10 30. My white count is up to 12.16 due to the anti nausea drugs which have a steroidal component. That's normal. Red is down a little bit to 3.75. My glucose is up quite a bit from Tuesday. Not sure why. I had no appetite this morning but ate some cheerios, a muffin and when the green banana ripens a little ( in a few days) I'll eat that. Ha Ha! I'm getting swollen again after having it subside for a couple of hours this morning. I'm feeling a little nauseated but not bad. I am very tired. Dr. Balabanov stopped by to see how I'm doing.

I was given a johnny to put on that could fit 3 large men into it. I thought I was losing my mind trying to figure it out. A nurse helped me find a small one and we had a good laugh over it!


  1. Hi Jane,

    Bob told me a couple of weeks ago what you are doing. I've been following your blog since then. I give you a lot of credit for going through with this and I give you a lot of credit for having a great attitude. Best of luck and keep the posts coming.

    Jeff Potter

  2. I appreciate you keeping us updated on something so new and potentially promising to so many of us. I have a couple of friends who call that "swelling" being "fluffy". But you're too thin to really be fluffy. Sending healing thoughts.

  3. Thanks Cherie, that's sweet of you but I gained 10 pounds in 2 days and it isn't from the food! I had to take drugs to make me urinate even more yesterday and I literally just sat in the bathroom with a book for an hour or so! It's only temporary and after tonight's dose I should lose a lot of it.